# SDR SWAA2022010348095

- Difficulty date: November 27, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: BROKEN FLOOR PANEL 221AF SLEEVE AT FWD GALLEY AREA ; 2021-544523 / [01] REMOVED AND REPLACED FLOOR SLEEVE ON PANEL 221AF AT FWD GALLEY AREA (8EA) AS PER B737-700 SRM 53-00-50-2R-0. TOOL USED SCALE P/N: SCA-301 S/N: AE-412120 DUE DATE: 24-FEB-22; HOT BONDER P/N HCS9200B-AV. S/N:18196119 DUE DATE: 27-JAN-22. SEE INDIVIDUAL SIGNOFFS BELOW.; [02] TASK COMPLETED.
